# SDR F3LA2013101800924

- Difficulty date: October 16, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 36,160 hours, 17,586 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005201300
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD YELLOW LOW PRESSURE.  R & R CRACKED HCU LINE FROM TRSOV.  NO LEAKAGE NOTED REF AMM 29-13-19-400-049.
